Since I started taking SAVELLA, I was SOOOOO thrilled with how well it worked!! I started Savella last Aug. 09. So on for 7 months now 50mg 2 x day. Due to continuous side effects of heart racing (stays at least 100 or higher AT REST) elevated blood pressure, chest pain/tightness. I've been trying to find ways to help d/c these side effects. SO...... I first tried cutting dosing to 25mg 4 x day and taking with my "muscle relaxer" (which used to slow down my heart rate) with no success. For past few weeks tried decreasing and was down to 25mg 2 x day, thinking maybe I could just wean completely off, the heart rate still high with decrease in other side effects. BUT--Depression been HORRIBLE and pain alot worse. So last two days I'[ve increased to 25mg 3 x day (75mg/day), mood and pain slightly better, but the Darned Side Effects are already acting up. I almost want to keep taking savella and ask Dr. to prescribe RX for heart rate/BP. (not that she would?) **** BUT IS THIS CRAZY IDEA???? ****** I'd love some feedback from ANYONE having these same problems with SAVELLA. NOTE: I am well aware of FDA being pushed to take off the market and all, I'm just hoping there may be another solution to a medication that really WORKS!